Alert archive / Massachusetts / Flash Flood Watches in 2011
Flash Flood Watch 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood watch at Sep 5, 2011, 3:51 AM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Cheshire County, Hillsborough County, New Hampshire; 5 counties in Massachusetts. It took effect at Sep 5, 2011, 2:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2011, 3:51 AM EDT (07:51 UTC)
- In effect from
- Sep 5, 2011, 2:00 PM EDT
- Expired
- Sep 6, 2011, 3:37 AM EDT
- In force
- 14 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH
The radar
The Boston radar (KBOX), 98 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
278 WGUS61 KBOX 050751 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 351 AM EDT MON SEP 5 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-051600- /O.NEW.KBOX.FF.A.0001.110905T1800Z-110906T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER...AYER... JAFFREY...KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE 351 AM EDT MON SEP 5 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT... MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE...INCLUDING THE FOLLOWING AREAS...IN NORTHERN CONNECTICUT...HARTFORD CT... TOLLAND CT AND WINDHAM CT. IN MASSACHUSETTS...FRANKLIN MA... HAMPDEN MA...HAMPSHIRE MA...MIDDLESEX MA...WORCESTER MA. IN SOUTHERN NEW HAMPSHIRE...CHESHIRE NH...AND HILLSBOROUGH NH. * FROM 2 PM EDT THIS AFTERNOON THROUGH TUESDAY MORNING * A SLOW MOVING COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST TODAY. THIS FRONT WILL INTERACT WITH DEEP TROPICAL MOISTURE RESULTING IN HEAVY RAINFALL IN SHOWERS AND THUNDERSTORMS THAT DEVELOP ALONG THE FRONT. THESE SHOWERS AND STORMS WILL BECOME MORE NUMEROUS TONIGHT. THIS HEAVY RAINFALL... COMBINED WITH SATURATED SOIL FROM HEAVY RAINFALL EXPERIENCED WITH IRENE...MAY LEAD TO FLASH FLOODING OF LOW LYING...POOR DRAINAGE...AND URBAN AREAS AS WELL AS AREAS NEAR SMALL STREAMS AND CREEKS. IN ADDITION...RIVERS THAT EXPERIENCED FLOODING DURING IRENE WILL BE SUSCEPTIBLE TO RISES AND POTENTIALLY RENEWED FLOODING CONCERNS IF HEAVY RAINFALL PERSISTS FOR SEVERAL HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RLG/KJC
4 follow-up statements
034 WGUS61 KBOX 051506 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 1106 AM EDT MON SEP 5 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-052315- /O.CON.KBOX.FF.A.0001.110905T1800Z-110906T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER...AYER... JAFFREY...KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE 1106 AM EDT MON SEP 5 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN CONNECTICUT...MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE...INCLUDING THE FOLLOWING AREAS...IN NORTHERN CONNECTICUT...HARTFORD CT...TOLLAND CT AND WINDHAM CT. IN MASSACHUSETTS...EASTERN FRANKLIN MA...EASTERN HAMPDEN MA... EASTERN HAMPSHIRE MA...NORTHERN MIDDLESEX MA...NORTHERN WORCESTER MA...SOUTHERN WORCESTER MA...WESTERN FRANKLIN MA... WESTERN HAMPDEN MA AND WESTERN HAMPSHIRE MA. IN SOUTHERN NEW HAMPSHIRE...CHESHIRE NH...EASTERN HILLSBOROUGH NH AND WESTERN AND CENTRAL HILLSBOROUGH NH. * THROUGH TUESDAY MORNING * A SLOW MOVING COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST TODAY. THIS FRONT WILL INTERACT WITH DEEP TROPICAL MOISTURE RESULTING IN HEAVY RAINFALL IN SHOWERS AND THUNDERSTORMS THAT DEVELOP ALONG THE FRONT. THESE SHOWERS AND STORMS WILL BECOME MORE NUMEROUS TONIGHT. THIS HEAVY RAINFALL... COMBINED WITH SATURATED SOIL FROM HEAVY RAINFALL EXPERIENCED WITH IRENE...MAY LEAD TO FLASH FLOODING OF LOW LYING...POOR DRAINAGE...AND URBAN AREAS AS WELL AS AREAS NEAR SMALL STREAMS AND CREEKS. IN ADDITION...RIVERS THAT EXPERIENCED FLOODING DURING IRENE WILL BE SUSCEPTIBLE TO RISES AND POTENTIALLY RENEWED FLOODING CONCERNS IF HEAVY RAINFALL PERSISTS FOR SEVERAL HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
055 WGUS61 KBOX 052007 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 407 PM EDT MON SEP 5 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY AFTERNOON... CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-060415- /O.EXT.KBOX.FF.A.0001.000000T0000Z-110906T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER...AYER... JAFFREY...KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE 407 PM EDT MON SEP 5 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHERN CONNECTICUT...MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE...INCLUDING THE FOLLOWING AREAS...IN NORTHERN CONNECTICUT...HARTFORD CT...TOLLAND CT AND WINDHAM CT. IN MASSACHUSETTS...EASTERN FRANKLIN MA...EASTERN HAMPDEN MA... EASTERN HAMPSHIRE MA...NORTHERN MIDDLESEX MA...NORTHERN WORCESTER MA...SOUTHERN WORCESTER MA...WESTERN FRANKLIN MA... WESTERN HAMPDEN MA AND WESTERN HAMPSHIRE MA. IN SOUTHERN NEW HAMPSHIRE...CHESHIRE NH...EASTERN HILLSBOROUGH NH AND WESTERN AND CENTRAL HILLSBOROUGH NH. * THROUGH TUESDAY AFTERNOON * A SLOW MOVING COLD FRONT CONTINUES TO APPROACH SOUTHERN NEW ENGLAND THIS AFTERNOON. THIS FRONT IS EXPECTED TO INTERACT WITH TROPICAL MOISTURE FROM THE REMNANTS OF LEE...AND CROSS THE AREA OVERNIGHT. AS THE FRONT MOVES THROUGH THE REGION AN AREA OF RAIN WITH EMBEDDED THUNDERSTORMS AND PERIODS OF HEAVY RAIN WILL AFFECT THE WATCH AREA. THIS HEAVY RAINFALL... COMBINED WITH SATURATED SOIL FROM THE RAIN EXPERIENCED WITH IRENE...MAY LEAD TO FLASH FLOODING OF LOW LYING...POOR DRAINAGE...AND URBAN AREAS AS WELL AS AREAS NEAR SMALL STREAMS AND CREEKS. IN ADDITION...RIVERS THAT EXPERIENCED FLOODING DURING IRENE WILL BE SUSCEPTIBLE TO RISES AND POTENTIALLY RENEWED FLOODING CONCERNS IF HEAVY RAINFALL PERSISTS FOR SEVERAL HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
157 WGUS61 KBOX 060407 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 1207 AM EDT TUE SEP 6 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY AFTERNOON... CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-061215- /O.CON.KBOX.FF.A.0001.000000T0000Z-110906T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER...AYER... JAFFREY...KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE 1207 AM EDT TUE SEP 6 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN CONNECTICUT...MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE...INCLUDING THE FOLLOWING AREAS...IN NORTHERN CONNECTICUT...HARTFORD CT...TOLLAND CT AND WINDHAM CT. IN MASSACHUSETTS...EASTERN FRANKLIN MA...EASTERN HAMPDEN MA... EASTERN HAMPSHIRE MA...NORTHERN MIDDLESEX MA...NORTHERN WORCESTER MA...SOUTHERN WORCESTER MA...WESTERN FRANKLIN MA... WESTERN HAMPDEN MA AND WESTERN HAMPSHIRE MA. IN SOUTHERN NEW HAMPSHIRE...CHESHIRE NH...EASTERN HILLSBOROUGH NH AND WESTERN AND CENTRAL HILLSBOROUGH NH. * THROUGH THIS AFTERNOON * A SLOW MOVING COLD FRONT CONTINUES TO APPROACH SOUTHERN NEW ENGLAND THIS AFTERNOON. THIS FRONT IS EXPECTED TO INTERACT WITH TROPICAL MOISTURE FROM THE REMNANTS OF LEE...AND CROSS THE AREA OVERNIGHT. AS THE FRONT MOVES THROUGH THE REGION AN AREA OF RAIN WITH EMBEDDED THUNDERSTORMS AND PERIODS OF HEAVY RAIN WILL AFFECT THE WATCH AREA. THIS HEAVY RAINFALL... COMBINED WITH SATURATED SOIL FROM THE RAIN EXPERIENCED WITH IRENE...MAY LEAD TO FLASH FLOODING OF LOW LYING...POOR DRAINAGE...AND URBAN AREAS AS WELL AS AREAS NEAR SMALL STREAMS AND CREEKS. IN ADDITION...RIVERS THAT EXPERIENCED FLOODING DURING IRENE WILL BE SUSCEPTIBLE TO RISES AND POTENTIALLY RENEWED FLOODING CONCERNS IF HEAVY RAINFALL PERSISTS FOR SEVERAL HOURS. * A SLOW MOVING COLD FRONT CONTINUES TO APPROACH SOUTHERN NEW ENGLAND INTO TODAY...ALONG AND AHEAD OF WHICH TROPICAL MOISTURE...FROM THE REMNANTS OF LEE...WILL INTERACT WITH THE SURFACE COLD FRONT RESULTING IN A BROAD SWATH OF RAIN WITH EMBEDDED HEAVIER SHOWERS AND THUNDERSTORMS THROUGHOUT THE WATCH AREA. THE ANTICIPATED HEAVY RAINFALL FALLING UPON ALREADY SATURATED SOIL...FROM RESULTANT RAINS DUE TO IRENE...MAY LEAD TO FLASH FLOODING OF LOW LYING...POOR DRAINAGE...AND URBAN AREAS AS WELL AS AREAS NEAR SMALL STREAMS AND CREEKS. IN ADDITION... RIVERS AND SMALL STREAMS THAT EXPERIENCED FLOODING DURING IRENE WILL BE SUSCEPTIBLE TO RISES AND POTENTIALLY RENEWED FLOODING CONCERNS IF HEAVY RAINFALL PERSISTS FOR SEVERAL HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SIPPRELL
143 WGUS61 KBOX 060737 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 337 AM EDT TUE SEP 6 2011 CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-060845- /O.CAN.KBOX.FF.A.0001.000000T0000Z-110906T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER...AYER... JAFFREY...KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE 337 AM EDT TUE SEP 6 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT... MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE HAS BEEN CANCELLED. RAINFALL IN WAKE OF A SURFACE COLD FRONT SHOULD NOT EXCEED FLASH FLOOD GUIDANCE. NEVERTHELESS...AMOUNTS WILL BE POSSIBLE TO POSE A RISK FOR URBAN AND POOR DRAINAGE FLOODING. $$ SIPPRELL
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Sep 5, 2:07 AM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Sep 5, 2:07 AM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
207 AM EDT MON SEP 5 2011
.SYNOPSIS...
A SLOW MOVING COLD FRONT PUSHING EAST FROM THE GREAT LAKES WILL
BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MONDAY...MAINLY
ACROSS THE INTERIOR. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS
WITH HEAVY RAIN ARE LIKELY MONDAY NIGHT INTO TUESDAY MORNING AS
THE FRONT MOVES THROUGH THE REGION. THE FRONT MAY PROVIDE THE
FOCUS FOR SHOWERS IN THE SOUTHERN HALF OF THE AREA MIDWEEK. HIGH
PRESSURE IS EXPECTED TO PROVIDE DRY WEATHER INTO THE WEEKEND.
HURRICANE KATIA WILL BE MONITORED CLOSELY AS IT MOVES INTO THE
WESTERN ATLANTIC OFF THE MID ATLANTIC COAST. CURRENT PROJECTIONS
ARE THAT IT MAY THEN TURN NORTHEAST AND PASS WELL SOUTH OF
NANTUCKET...BUT THIS CAN STILL CHANGE...SO STAY TUNED TO THE
LATEST ADVISORIES FROM THE NATIONAL HURRICANE CENTER.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
145 AM UPDATE...
WE STILL HAVE ABOUT 500 J/KG MLCAPE FAR W ZONES AND SHOWERS/SCT
TSTMS ARE LIFTING NWD FROM E NYS. CONVECTION IS LOCATED IN THETA-E
RIDGE AXIS WHICH EXTENDS INTO OUR NW ZONES SO CANT RULE OUT A FEW
SHOWERS OR A TSTM EARLY THIS MORNING...OTHERWISE MAINLY DRY
CONDITIONS WILL PREVAIL FURTHER E.
MAIN FOCUS FOR SHOWERS/TSTMS OVERNIGHT WILL BE NORTH AND WEST OF
THE REGION AS COLD FRONT PUSHES E FROM THE E LAKES.
MILD AND HUMID NIGHT WITH MIN TEMPS MID TO UPPER 60S. PATCHY LATE
NIGHT FOG WILL DEVELOP AGAIN.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
MONDAY...
STRONG NEGATIVELY TILTED TROF AND ASSOCIATED SFC COLD FRONT SLOWS
THROUGH NYS IN RESPONSE TO STRONG ATLANTIC RIDGE. GUIDANCE
SUGGESTS MUCH OF THE FORCING ASSOCIATED WITH THIS SYSTEM STAYS WELL
W OF THE AREA...ALTHOUGH MOST RECENT RUNS SLIGHTLY MORE
PROGRESSIVE. WHILE THE SYSTEM IS OVERALL QUITE ROBUST...AND BEGINS
TO TAP INTO MOISTURE FROM LEE...WITH MUCH OF THE BEST FORCING
REMAINING W...SUSPECT MUCH OF SNE WILL REMAIN DRY THROUGH THE DAY
MON...ESPECIALLY E OF ORH. INSTABILITY LOOKS TO BE LOW TO MODERATE
AT BEST WITH LITTLE ML OR SB CAPE. THIS IS LARGELY DUE TO
MOISTENING UPPER LVLS AND COOL SFC DUE TO FAIR AMOUNT OF CLOUD
COVER EXPECTED BY SUN UP. GIVEN THIS HAVE DROPPED TS CHANCES DOWN
TO ISOLD FOR THE MON TIMEFRAME. IN TERMS OF TEMPS...CLOUDS WILL
LIKELY KEEP AREAS W OF ORH COOL AND IN THE 70S...WHILE ERN
PORTIONS OF THE FA MAY WELL REBOUND INTO THE 80S AGAIN WITH MORE
SUNSHINE EXPECTED.
THE KEY FEATURE WITH THE FORECAST WILL BE RAINFALL POTENTIAL. WITH
MUCH OF THE FORCING REMAINING TO THE E AND DIMINISHING MID LVL
LAPSE RATES NEITHER CONVECTION OR STRATIFORM RAIN LOOK TO BE A
MAJOR ISSUE MUCH OF THE DAY SAVE FOR THE FAR WRN INTERIOR. THIS
SYSTEM DOES HAVE A TROPICAL CONNECTION HOWEVER...DRAWING SOME
MOISTURE FROM LEE AS IT WEAKENS...INCREASING PWATS TO AROUND 2.0
INCHES. GUIDANCE HAS BECOME SLIGHTLY MORE PROGRESSIVE IN TIMING SO
WILL INCREASE POPS TOWARD EVENING. THIS SLIGHTLY FASTER SUGGESTION
FAVORED BY THE ECMWF/GFS/GEFS MEAN IS FAVORED AS THE AMPLITUDE OF
THE TROF WEAKENS SIGNIFICANTLY AS IT PUSHES INTO THE RIDGE
UPSTREAM. SEE HYDROLOGY SECTION BELOW FOR A MORE DETAILED
DISCUSSION OF QPF/HYDRO ISSUES.
MONDAY NIGHT...
ADJUSTED TIMING OF COLD FRONT/UPPER LVL WAVE THROUGH THE REGION
BASED ON A BLEND OF ECMWF/GFS TIMING. THIS SUGGESTS THE FRONT IS
JUST REACHING WRN ZONES BY EVENING...THEN SHIFTING TO THE S COAST
BY AROUND 06Z. MUCH OF THE BEST FORCING FOR PRECIP REMAINS BEHIND
THE FRONT AS LLVL WIND PROFILES HAVE A SLIGHT BEND TOWARD THE
FRONT...SUGGESTING OVERRUNNING. DUE TO THE OVERALL PATTERN LEANING
TOWARD A FASTER FLOW REGIME...SUSPECT PDS OF HEAVY MAIN WILL MOVE
THROUGH WITH THE REGION RATHER QUICKLY ALONG WITH THE FRONT. THE
COOL AND DRIER AIRMASS ASSOCIATED WITH THE UPPER TROF ALSO IS
SLIGHTLY FASTER AT PUSHING IN PER LATEST GUIDANCE. GIVEN THIS
EXPECTING THAT MUCH OF THE REGION WILL BE OUT OF THE MORE
STRATIFORM RAIN TOWARD DAYBREAK. ELEVATED K VALUES SUGGEST SOME
CONDITIONAL INSTABILITY ALOFT...SO WILL CONTINUE WITH ISOLD TS
NEAR FROPA. THE CONVECTIVE POTENTIAL MAY LEAD TO SHORT LIVED ISOLD
HEAVIER BANDS OF RAIN WHICH MAY NEED TO BE MONITORED. AS MENTIONED
EARLIER...SEE HYDRO SECTION BELOW FOR HYDRO ISSUES WITH THIS
FROPA.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
* FRONT EXITS TUE MORNING AND STALLS SOUTH OF THE AREA BRINGING
CHANCES OF PRECIP TO AREAS MAINLY SOUTH OF THE MASS PIKE MIDWEEK
* LEE REMNANTS MAY STAY TO OUR SW...
* KATIA IS POWERFUL STORM AND WILL NEED TO BE MONITORED...BUT
LATEST INDICATIONS ARE THAT IT WILL PASS TO SOUTH OF NANTUCKET
LATE IN WEEK.
OVERVIEW AND MODEL PREFERENCES...
FRONT PASSES ACROSS SOUTHEASTERN AREAS TUE MORNING THEN STALLS.
REMNANTS OF LEE ARE EXPECTED TO REACH THE MID ATLANTIC REGION THEN
POSSIBLY DISSIPATE. CURRENT PROJECTIONS ARE FOR HURRICANE KATIA TO
MAKE A RUN TOWARD NORTH CAROLINA...THEN...HOPEFULLY...BOOMERANG
BACK OUT TO THE EAST-NORTHEAST WITHOUT MAKING LANDFALL...PASSING
A FEW HUNDRED MILES SOUTH OF NANTUCKET IN THE FRIDAY-SATURDAY
TIMEFRAME. THE STALLED FRONT TO THE SOUTH OF NEW ENGLAND MAY
WANDER NORTHWARD MIDWEEK GIVING A CHANCE OF SHOWERS MAINLY TO
SOUTHERN PORTIONS OF THE FORECAST AREA. QUIET WEATHER EXPECTED FOR
THE WEEKEND.
AS FOR MODEL PREFERENCES...WENT MORE WITH A 12Z ECMWF/GFS BLEND FOR
MOST FORECAST PERIODS. THINK THE NAM IS OVERDONE AND TOO SLOW WITH
THE FRONT EXITING THE REGION ON TUE. ONE EXCEPTION IS THAT WE PREFERRED
THE WETTER NAM/ECMWF FOR WED HOWEVER...ESPECIALLY ALONG THE SOUTH
COAST.
DETAILS...
TUESDAY...AM PREFERRING THE QUICKER TIMING OF THE ECMWF AND GFS
WITH THE FRONT EXITING THE SOUTH COAST IN IN THE MORNING HOURS.
FEEL THAT NAM IS TOO SLOW. QPF FROM LOCALLY HEAVY RAIN SHOWERS COULD
BE AS HIGH AS AN INCH IN SOUTHEAST AREAS BUT ECMWF IS MUCH LOWER
AND HPC HAS BACKED OFF ON PRECIPITATION AMOUNTS AS WELL. WILL KEEP
SKIES CLOUDY FOR MOST AREAS BUT EXPECT PARTIAL SUNSHINE LATER IN
THE DAY NORTH OF ROUTE 2 IN NORTHERN MA.
TUESDAY NIGHT THROUGH THURSDAY...THIS IS A MUCH LOWER THAN NORMAL
CONFIDENCE FORECAST. THE FRONT STALLS JUST SOUTH OF SOUTHERN NEW
ENGLAND. THE GFS IS NOW DRY FOR WED BUT THE NAM AND ECMWF ARE
WET...WITH THE FRONT MEANDERING NORTHWARD A BIT. SOME MOSITURE MAY
BE EJECTED NORTHEASTWARD FROM TIME TO TIME FROM THE REMNANTS OF
TROPICAL STORM LEE...BUT THE BULK OF LEE'S IMPACT IS EXPECTED TO
REMAIN WELL TO OUR SOUTHWEST. HAVE FORECASTED A CHANCE OF SHOWERS
MAINLY SOUTH OF THE MASS PIKE THROUGH THE PERIOD. NORTHEAST WINDS
SHOULD HOLD TEMPERATURES TO THE UPPER 60S AND LOWER 70S FOR MAXES
AND 50S FOR MINS.
THURSDAY NIGHT THURSDAY THROUGH SATURDAY NIGHT... THIS TIME FRAME
IS HIGHLY DEPENDENT UPON THE MOVEMENT OF HURRICANE KATIA. PLEASE
REFER TO THE LATEST FORECASTS FROM THE NATIONAL HURRICANE CENTER.
AT THIS TIME...IT APPEARS THAT A WEAK UPPER LEVEL RIDGE OF HIGH
PRESSURE WILL EXIST OVER NORTHERN NEW ENGLAND WITH WEAK HIGH
PRESSURE ALSO AT THE SURFACE. IT SHOULD BE ENOUGH TO PROVIDE SOME
SUNSHINE AND DRY WEATHER. THE GFDL...CMC...GFS...HWRF...AND ECMWF
MODELS HAVE ALL COME INTO LINE WITH EACH OTHER ON THIS 12Z MODEL
CYCLE. THEY BRING KATIA ON A TRACK DANGEROUSLY CLOSE TO NORTH
CAROLINA BUT THEN DO AN ABOUT FACE AND BOOMERANG KATIA TO THE
EAST-NORTHEAST PASSING BETWEEN 300 AND 400 MILES TO THE SOUTH OF
NANTUCKET. WHILE WE HOPE THIS IS THE CASE...MODELS HAVE BEEN
SHIFTING CONSIDERABLY OVER THE PAST SEVERAL DAYS. WE WILL NEED TO
SEE THIS TRACK BECOME ESTABLISHED OVER SEVERAL MODEL CYCLES IN
ORDER TO HAVE SIGNIFICANT CONFIDENCE IN THIS FORECAST. IF THIS
TRACK IS INDEED WHAT HAPPENS...THEN WE COULD HAVE 20-30 KT WINDS
AND SEAS BUILDING TO 10 TO 15 FT ON OUR COASTAL WATERS. EXPECTS
LARGE SWELLS AND DANGEROUS RIP CURRENTS TO BE ARRIVING AS EARLY AS
WEDNESDAY ON THE SOUTHERN COASTAL WATERS.
SUNDAY...HIGH PRESSURE SHOULD STILL REMAIN IN CONTROL PROVIDING
SUNSHINE AND DRY WEATHER. LITTLE CHANGE TO MOSGUIDE TEMPS WITH
HIGHS MAINLY 70 TO 75. CLOUDS WILL INCREASE LATE IN THE DAY AS
ANOTHER FRONT BEGINS TO APPROACH FOR EARLY NEXT WEEK.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
THROUGH 12Z...
EXPECT CIGS TO DETERIORATE EARLY THIS MORNING WITH AREAS OF IFR
DEVELOPING...ESPECIALLY INTERIOR AND CAPE/ISLANDS. PATCHY FOG ALSO
EXPECTED.
TODAY...
MEDIUM CONFIDENCE. AREAS OF IFR THIS MORNING SHOULD IMPROVE TO A
PERIOD OF VFR THIS AFTERNOON...BUT MVFR MAY PERSIST ACROSS NW
ZONES. SHOWERS MOVE INTO W ZONES THIS AFTERNOON. SW WIND GUSTS TO
25 KT EXPECTED OVER E TERMINALS.
TONIGHT...
MEDIUM TO HIGH CONFIDENCE IN OVERALL TREND OF CONDITIONS LOWERING
TO IFR/LIFR IN STRATUS AND PATCHY FOG AS SHOWERS WITH LOCALLY
HEAVY RAFL MOVE ACROSS THE REGION. CONFIDENCE IS LOWER ON TIMING.
MONDAY...
MEDIUM CONFIDENCE. EXPECT IFR IN SHOWERS AND PATCHY FOG...POSSIBLY
IMPROVING TO VFR N ZONES IN THE AFTERNOON AS DRIER AIR TRIES TO
MOVE IN FROM THE N.
KBOS TERMINAL...
LOW TO MEDIUM CONFIDENCE IN TAF. MAY SEE A BRIEF PERIOD OF MVFR
CIGS THIS MORNING...BUT ANY MVFR SHOULD IMPROVE TO VFR BY MIDDAY.
CONDITIONS LOWERING BACK TO MVFR BY THIS EVENING AS SHOWERS MOVE
IN BUT LOW CONFIDENCE ON TIMING. SW WIND GUSTS TO 20-25 KT THIS
AFTERNOON.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...MODERATE CONFIDENCE. MVFR CONDITIONS LIKELY IN RAIN
SHOWERS...SOME HEAVY...MAINLY SOUTHERN SECTIONS IN THE MORNING.
CONDITIONS IMPROVING TO VFR MOST TERMINALS DURING THE AFTERNOON.
WEDNESDAY...LOW TO MODERATE CONFIDENCE. VFR NORTH OF THE MASS PIKE.
SOUTH OF THE PIKE...MAINLY VFR WITH PERIODS OF MVFR IN RAIN.
THURSDAY...LOW CONFIDENCE. VFR WITH SCATTERED SHOWERS...MAINLY
SOUTHERN AREAS.
&&
.MARINE...
SEAS GRADUALLY INCREASE IN SWELL OVERNIGHT...WITH EXPECTATION THEY
WILL REACH 5 FT OVER ALL OUTER WATERS BY MORNING. WILL ISSUE AN
SCA FOR THESE SEAS THROUGH THE DAY TOMORROW...ALTHOUGH SWELL WILL
LIKELY CONTINUE TO BUILD THROUGH AT LEAST MON NIGHT. A STRONG LLJ
WILL BUILD OVER THE REGION DURING THE DAY TOMORROW AND SUSPECT
THIS WILL BE TAPPED...ALLOWING GUSTS TO 25 KT ESPECIALLY NEAR
SHORE DURING THE LATE MORNING AND AFTERNOON HOURS. WILL ALSO ISSUE
A SHORTER PERIOD SCA FOR THE NEAR SHORE COASTAL ZONES FROM LATE
MORNING THROUGH THE AFTERNOON MONDAY FOR EXPECTED 25 KT GUSTS.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...SEAS AND WINDS DIMINISH SLIGHTLY AS HIGH PRESSURE STARTS
TO BUILD OVER THE WATERS...BUT SEAS STILL REMAIN ABOVE 5 FEET
PARTICULARLY ON THE OUTER WATERS.
WEDNESDAY AND THURSDAY...SEAS SLOWLY BUILD..TO 10 FT ON THE
SOUTHERN OUTER WATERS...AS LONG PERIOD SWELL REACHES THE COASTAL
WATERS FROM HURRICANE KATIA. NORTHEAST WINDS REMAIN BELOW 25 KT.
FRIDAY...DEPENDING ON THE TIMING OF HURRICANE KATIA PASSING TO THE
SOUTH OF THE REGION...AGAIN BASED ON THE LATEST TRENDS...THERE IS
A CHANCE THAT SOUTHEASTERN WATERS WILL HAVE WINDS OF STRONG SMALL
CRAFT ADVISORY LEVELS. SEAS WILL CONTINUE TO BUILD TO 10 TO 13
FEET ON THE SOUTHERN OUTER WATERS.
&&
.HYDROLOGY...
THE AFOREMENTIONED SLOW MOVING TROF AND SFC FRONT PUSHING E FROM
THE GREAT LAKES WILL CONTINUE TO SLOW AT FIRST AS IT ATTEMPTS TO
PUSH INTO THE UPSTREAM RIDGE. THIS SUGGESTS THAT MUCH OF THE
FORCING/MOISTURE PLUME FROM LEE WILL REMAIN WELL W OF THE FA
THROUGH THE DAY MON. THEREFORE...NOT EXPECTING MUCH IN THE WAY OF
QPF DURING THE DAY MON SAVE FOR EXTREME WRN PORTIONS OF THE AREA.
AS THE PATTERN BREAKS DOWN TOWARDS EVENING...THE SYSTEM LOOKS TO
BE MORE PROGRESSIVE...AND DOES NOT ALLOW FOR BANDS OF HEAVIER RAIN
TO LINGER OVER THE REGION. GUIDANCE /AND SUBSEQUENTLY HPC/ HAS
BACKED OFF ON TOTAL QPF THROUGH THE DAY 3 PERIOD. EVEN WITH PWATS
APPROACHING 2.5 INCHES OVERNIGHT AHEAD OF THE FRONT...THE SYSTEM
LOOKS LIKE IT MAY BE MOVING FAST ENOUGH TO PUSH HEAVIER BANDS
THROUGH BEFORE CAUSING SERIOUS RIVER/SMALL STREAM RISES.
URBAN/SMALL STREAM ISSUES MAY BE THE KEY TO WATCH...AS THE
AFOREMENTIONED ISOLD ELEVATED CONVECTION COULD TAP THE TROPICAL
MOISTURE AND ALLOW BRIEF HEAVY DOWNPOURS.
FFG IS GENERALLY 1.5+ AND 2+ INCHES PER HOUR AND 3 HOUR
TOTALS RESPECTIVELY...AND 3+ INCHES FOR 6 HOUR TOTALS EVEN IN WRN
MA WHERE THE HEAVIER RAINS FROM IRENE FELL. GIVEN THE LEAN TOWARD
A MORE PROGRESSIVE AND LOWER TOTAL QPF SOLN OF LATE WILL HOLD OFF
ON A FLOOD OR FLASH FLOOD WATCH FOR NOW. THIS WAS AGREED UPON BY
NEIGHBORING OFFICES AS WELL. WILL HAVE TO MONITOR GUIDANCE SHOULD
IT BEGIN TO LEAN TOWARD THE MORE AMPLIFIED AND SLOWER NAM...WHICH
FAVORS A VERY STRONG SLY LLJ ADVECTING THE TROPICAL MOISTURE AHEAD
OF THE FRONT OVERNIGHT. A WATCH STILL MAY BE NECESSARY IF THE
SYSTEM LOOKS TO BE SLOWER THAN CURRENTLY SUGGESTED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR ANZ230>234-236-251.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR ANZ235-237-250.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ254>256.
&&
SYNOPSIS...DOODY/GAF
NEAR TERM...KJC/DOODY
SHORT TERM...DOODY
LONG TERM...GAF
AVIATION...KJC/GAF
MARINE...DOODY/GAF
HYDROLOGY...Hazardous weather outlook, Sep 4, 5:21 PM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 521 PM EDT SUN SEP 4 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-052130- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 521 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. THERE IS A LOW PROBABILITY OF AN ISOLATED SEVERE THUNDERSTORM ACROSS NORTHWESTERN MASSACHUSETTS AND SOUTHWESTERN NEW HAMPSHIRE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A LOW PROBABILITY OF FLOODING FROM HEAVY RAIN IN THE MONDAY NIGHT TO TUESDAY MORNING TIME FRAME...MAINLY OVER WESTERN PORTIONS OF SOUTHERN NEW ENGLAND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-052130- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 521 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LARGE SWELLS FROM HURRICANE KATIA WILL BEGIN IMPACTING THE WATERS MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FIELD
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:25 PM EDT | Special Weather Statement | BOX | Cheshire | 50 min |
| Sep 4, 9:04 PM EDT | Special Weather Statement | BOX | Hillsborough | 26 min |
| Sep 5, 4:02 AM EDT | Special Weather Statement | BOX | Cheshire | 58 min |
| Sep 5, 5:48 PM EDT | Areal Flood Advisory | BOX | Cheshire | 3 hr |
| Sep 5, 3:18 AM EDT | Small Craft Advisory | BOX | 5 days |
Nearby
Flash Flood Watches in Massachusetts, 2011Flash Flood Watches in Connecticut, 2011Flash Flood Watches in New Hampshire, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.